Sur la structure galoisienne des corps locaux et la théorie d'Iwasawa
Compositio Mathematica, Tome 46 (1982) no. 1, p. 85-119
@article{CM_1982__46_1_85_0,
     author = {Nguyen-Quang-Do, Thong},
     title = {Sur la structure galoisienne des corps locaux et la th\'eorie d'Iwasawa},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {46},
     number = {1},
     year = {1982},
     pages = {85-119},
     zbl = {0481.12004},
     mrnumber = {660155},
     language = {fr},
     url = {http://www.numdam.org/item/CM_1982__46_1_85_0}
}
Nguyen-Quang-Do, Thong. Sur la structure galoisienne des corps locaux et la théorie d'Iwasawa. Compositio Mathematica, Tome 46 (1982) no. 1, pp. 85-119. http://www.numdam.org/item/CM_1982__46_1_85_0/

[1] Artin-Tate - Class-field theory. Harvard (1961).

[1b] Bertrandias-Payan - Γ-extensions et invariants cyclotomiques. Ann. Scien. E.N.S. 5 (1972) 517-543. | Numdam | Zbl 0246.12005

[2] Z.I. Borevič - On the group of principal units of a normal p-extension of a regular local field. Proc. Steklov Math. Inst. 80 (1965) 31-47. | MR 205979 | Zbl 0174.08802

[2b] Z.I. Borevič - On the multiplicative group of cyclic p-extensions of a local field. Proc. Steklov Math. Inst. 80 (1965) 15-30. | MR 205976 | Zbl 0174.08801

[3] Borevi-El Musa - Completion of the multiplicative group of p-extensions of an irregular local field. J. Soviet Math. 6,3 (1976) 6-23. | Zbl 0375.12017

[4] A. Brumer - Galois groups of extensions of algebraic number fields with given ramification. Michigan Math. J. 13 (1966) 33-40. | MR 191894 | Zbl 0141.04803

[5] S.P. Demuškin - The group of the maximal p-extension of a local field. Amer. Math. Soc. Transl. 2,46 (1965) 149-152. | Zbl 0148.28004

[6] Demuškin-Šafarevič - The embedding problem for local fields. Amer. Math. Soc. Transl. 2,27 (1963) 267-288. | MR 151454 | Zbl 0127.26501

[7] R. Greenberg - On the structure of certain Galois groups. Invent. Math. 47 (1978) 85-99. | MR 504453 | Zbl 0403.12004

[8] K.W. Gruenberg - Cohomological topics in group theory. Springer Verlag n0 143, 1970. | MR 279200 | Zbl 0205.32701

[9] K. Haberland - Galois cohomology of algebraic number fields. Thesis, Berlin, 1978. | MR 519872

[10] K. Hoechsmann - Zum Einbettungsproblem. J. reine angew. Math. 229 (1968) 81-106. | MR 244190 | Zbl 0185.11202

[11] K. Iwasawa-O Zp-extensions of algebraic number fields. Ann. Math. 98 (1973) 246-326. | MR 349627 | Zbl 0285.12008

[12] K. Iwasawa-O Galois groups of local fields. Trans. Amer. Math. Soc. 80 (1955) 448-469. | MR 75239 | Zbl 0074.03101

[13] A.V. Jakovlev - Symplectic spaces with operators over commutative rings. Vestnik Leningrad 3 (1976) 339-346.

[ 14] Jannsen-Wingberg - Die p-Vervollständigung der multiplikativen Gruppe einer p-Erweiterung eines irregulären p-adischen Zahlkörpers. J. reine angew. Math. 307/308 (1979) 399-410. | MR 534234 | Zbl 0396.12015

[15] Y. Kawada -Cohomology of group extensions. J. Fac. Sci. Univ. Tokyo 1,7 (1954) 87-106. | MR 62721 | Zbl 0055.03002

[16] H. Koch - Über Darstellungsraüme und die Struktur der multiplikative Gruppe eines p-adischen Zahlkörpers. Math. Nachr. 26 (1963/1964) 67-100. | MR 160774 | Zbl 0124.27102

[16b] L.V. Kuz'Min - Local extensions associated with l-extensions with given ramification. Math. USSR Izv. 9,4 (1975) 693-727. | Zbl 0342.12007

[17] F. Laubie - Sur la ramification d'une extension de Lie d'un corps local. (En préparation).

[18] B.B. Lur'E - Problem of immersion of local fields with a non abelian kernel. J. Soviet Math. 6,3 (1976) 298-306. | Zbl 0375.12019

[19] T. Nguyen -QUANG-Do- Filtration de K×/K×p et ramification sauvage. Acta Arithm. 34 (1976) 323-340. | MR 419412 | Zbl 0295.12007

[20] T. Nguyen -QUANG-Do-Sur le module des relations d'un p-groupe et la suite exacte d'inflation-restriction. J. reine angew. Math. 316 (1980) 110-121. | MR 581327 | Zbl 0422.20040

[21] J. Neukirch - Über das Einbettungsproblem der algebraischen Zahlentheorie. Invent. Math. 21 (1973) 59-116. | MR 337894 | Zbl 0267.12005

[22] H. Pieper - Die Einseinheitengruppe eines zahm-verzweigten Galois lokalen Kôrpers als Galois-modul. Math. Nachr. 54, 1.6 (1972) 173-210. | MR 360533 | Zbl 0263.12009

[23] G. Poitou - Conditions globales pour les problèmes de plongement à noyau abélien. Ann. Inst. Fourier 29,1 (1979) 1-14. | Numdam | MR 526774 | Zbl 0387.12009

[24] I.R. Šafarevič - On p-extensions. Amer Math. Soc. Transl. 2,4 (1956) 59-72. | Zbl 0071.03302

[25] I.R. Săfarevič - Extensions with given points of ramification. Amer Math. Soc. Transl. 2,59 (1966) 128-149. | Zbl 0199.09707

[26] J.P. Serre - Cohomologie galoisienne, Springer Verlag, n° 5, 1965. | MR 201444 | Zbl 0136.02801

[27] J. Sonn - Epimorphisms of Demuškin groups. Israel J. Math., 17,2 (1974) 176-190. | MR 349636 | Zbl 0286.12010

[28] K. Tahara - On the 2nd cohomology group of semi-direct products. Math. Zeit., 129 (1972) 365-379. | MR 313417 | Zbl 0238.20068

[29] J. Tate - The higher dimensional cohomology groups of class field theory. Ann. Math. 56 (1952) 294-297. | MR 49950 | Zbl 0047.03703

[30] J. Tate - Duality theorems in Galois cohomology. Proc. Int. Congress Stockholm (1962) 288-295. | MR 175892 | Zbl 0126.07002

[31] J. Tate - On the conjectures of Birch & Swinnerton-Dyer and a geometric analogue. Sem. Bourbaki 306 (1966). | Numdam | Zbl 0199.55604

[32] K. Wingberg - Die Einseinheitengruppe von p-Erweiterungen regulärer p-adischer Zahlkörper als Galoismodul. J. reine angew. Math. 305 (1979) 206-214. | MR 518862 | Zbl 0393.12024

[33] K. Uchida - On Tate's duality theorems in Galois cohomology. Tohoku Math. J. 21 (1969) 92-101. | MR 252383 | Zbl 0184.07704

[34] K. Yamazaki - On projective representations and ring extensions of finite groups. J. Fac. Sci. Univ. Tokyo 10 (1964) 147-195. | MR 180608 | Zbl 0125.01601